Semiorthogonal linear prewavelets on irregular meshes

Tom 72 / 2006

Peter Oswald Banach Center Publications 72 (2006), 221-234 MSC: 41A15, 42C60, 65N30. DOI: 10.4064/bc72-0-14

Streszczenie

We extend results on constructing semiorthogonal linear spline prewavelet systems in one and two dimensions to the case of irregular dyadic refinement. In the one-dimensional case, we obtain sharp two-sided inequalities for the $L_p$-condition, $1< p< \infty$, of such systems.

Autorzy

  • Peter OswaldSchool of Engineering and Science
    International University Bremen
    Campus Ring 1
    D-28759 Bremen, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek